Title of article :
Reconstructing the number of blocks of an infinite graph
Author/Authors :
Thomas Andreae، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Abstract :
It is shown that two hypomorphic infinite graphs always have the same number of blocks. This settles a problem of Nash–Williams (C.St.J.A. Nash–Williams, Reconstruction of infinite graphs, Discrete Mathematics 95 (1991) 221–229).
Keywords :
Reconstruction , Number of blocks , Number of 2-connected components , Infinite graphs
Journal title :
Discrete Mathematics
Journal title :
Discrete Mathematics